# SDR YENA2007104

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 28,007 hours, 10,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211052200000
- Part serial: JB32
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 24,679 hours, 8,711 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-2 CHECK, TRIGGER OF GIRT BAR DOES NOT GO TO THE UNLOCKED POSITION WHEN PUSHED AT L1 PASSENGER/CREW DOOR 831.  THE GIRT BAR ASSY AT PASSENGER/CREW DOOR 831 WAS REPLACED IAW 25-62-44.  OPERATIONAL TEST WAS ACCOMPLISHED IAW AMM 52-11-00-200-050.  OPS TEST OK.
